Alert archive / North Dakota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 118, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 29, 2005, 4:19 PM CDT for Richland County, North Dakota; Wilkin County, Minnesota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2005, 4:19 PM CDT (21:19 UTC)
- Expired
- Jun 29, 2005, 5:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Grand Forks, ND
- Area
- Counties, with a storm outline in the text
Counties Wilkin County, MN, Richland County, ND
The radar
The Aberdeen radar (KABR), 157 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 3:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFGF 292120
SVRFGF
MNC167-NDC077-292215-
/O.NEW.KFGF.SV.W.0118.050629T2119Z-050629T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
419 PM CDT WED JUN 29 2005
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA
THIS INCLUDES THE CITY OF WAHPETON
WILKIN COUNTY IN WEST CENTRAL MINNESOTA
* UNTIL 515 PM CDT.
* AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THE STORM WAS LOCATED 5
MILES NORTH OF FAIRMOUNT...TO 3 MILES WEST OF WAHPETON...MOVING
TO THE EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WAHPETON AND DORAN AT 425 PM
CAMPBELL AT 430 PM
EVERDELL AT 435 PM
FOXHOME AT 440 PM
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
LAT...LON 4629 9695 4595 9691 4597 9660 4605 9660
4606 9630 4661 9633
$$
GUST1 follow-up statement
000
WWUS53 KFGF 292150
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
449 PM CDT WED JUN 29 2005
NDC077-292159-
/O.CAN.KFGF.SV.W.0118.000000T0000Z-050629T2215Z/
RICHLAND ND-
449 PM CDT WED JUN 29 2005
...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND COUNTY IS
CANCELLED...
LAT...LON 4658 9671 4615 9652 4605 9654 4606 9630
4661 9633
$$
MNC167-292215-
/O.CON.KFGF.SV.W.0118.000000T0000Z-050629T2215Z/
WILKIN MN-
449 PM CDT WED JUN 29 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 515 PM CDT FOR
WILKIN COUNTY...
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THE STORM WAS LOCATED 3 MILES
SOUTHWEST OF CARLISLE...OR 9 MILES NORTHWEST OF FERGUS FALLS...MOVING
TO THE EAST AT 35 MPH.
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR WEST CENTRAL MINNESOTA.
LAT...LON 4658 9671 4615 9652 4605 9654 4606 9630
4661 9633
$$
GUSTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:57 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 29, 3:57 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
357 PM CDT WED JUN 29 2005
UPDATE FOR TORNADO WATCH #554
.SHORT TERM...FORECAST CHALLENGE WILL DEAL WITH HEAVY RAINFALL AND
SEVERE POTENTIAL THIS EVENING INTO TONIGHT. 12Z GFS/NAM INITIALIZED
DECENT AND IN GENERAL AGREEMENT. HOWEVER...GFS SEEMS TO BE SUPERIOR
WITH HANDLING DETAILS THROUGH 18Z CONSIDERING INSTABILITY FIELDS
AND STRONGER DEVELOPMENT OF SYNOPTIC FEATURES. WILL AGAIN FOLLOW GFS.
TONIGHT...SEVERE POTENTIAL EXISTS ACROSS THE SOUTHERN FORECAST AREA
(FA). 17Z ANALYSIS SHOWS SFC LOW PRESSURE CENTER LOCATED IN E SD
WITH STORMS DEVELOPING JUST TO THE SE OF THIS FEATURE. MSAS 3HR
PRESSURE FALLS AROUND 4MB LOCATED ACROSS WEST CENTRAL
MINNESOTA...THUS EXPECT SFC LOW AND WARM FRONT TO LIFT IN THIS
DIRECTION. THIS ALL MAKES SENSE CONSIDERING STRONG WAVE EVIDENT ON
WATER VAPOR IMAGERY ACROSS WESTERN DAKOTAS. STORMS SHOULD CONTINUE
TO INITIATE E OF SFC LOW ALONG WARM FRONT. STRONG DEEP LAYERED SHEAR
(40-50KTS) AND MODERATE INSTABILITY (@ 2000J/KG) ACROSS E SD SHOULD
ALSO BE PULLED NORTHWARD. WITH ALL THIS...THE ENVIRONMENT CONTINUES
FAVORABLE FOR SUPERCELLS ACROSS SOUTHERN FA THROUGH THE EVENING.
DEFORMATION ZONE THUNDER/SHOWERS ACROSS CENTRAL NORTH DAKOTA
APPROACHING DVL BASIN. AS SHORTWAVE APPROACHES EXPECT STRONG
DEFORMATION (EVIDENT BY LOOKING AT 850-500MB TOTAL DEFORMATION)
ACROSS NE ND INTO NW MN. WEAK INSTABILITY COMBINED WITH THIS FORCING
KEEPS HEAVY RAINS POSSIBLE...WITH AN ADDITIONAL 1-3 INCHES BY
MIDNIGHT.
PRECIPITABLE WATERS 1.50 TO 2.00 INCHES KEEPS HEAVY RAIN THREAT AT
LEAST UNTIL MIDNIGHT. ANY SUPERCELLS WHICH DEVELOP ACROSS THE SOUTH
WILL POSE A FLASH FLOOD THREAT. ALSO...DEFORMATION ZONE RAINS ACROSS
THE NORTH POSE THE SAME PROBLEM. CONSIDERING FORECASTED QPF AND
EARLIER HEAVY RAINS WILL KEEP FLASH FLOOD WATCH GOING OVERNIGHT.
REGION REMAINS IN DEEP CYCLONIC FLOW ON THURSDAY WITH SHOWERS
LIKELY. WINDS WILL NEED TO BE MONITORED WITH STRONG PRESSURE
GRADIENT IN PLACE AS SYSTEM SLOWLY MOVES EAST. MODEL SOUNDINGS
INDICATE ADIABATIC LAYER TO 850MB WITH 40-50KTS AVAILABLE TO MIX.
THIS MAY WARRANT A WIND ADVISORY (30-40MPH)...WILL CONTINUE TO
MONITOR AND ADVISE NEXT SHIFT. PRESSURE BUILDS IN FRIDAY TO DRY
THINGS OUT. ANOTHER SYSTEM APPROACHES THE REGION FRIDAY NIGHT WITH
THUNDERSTORMS AGAIN POSSIBLE ON SATURDAY.
.LONG TERM (SUN-WED)...STRONG PUNCH OF UNUSUALLY SOUTH/STRONG
WESTERLIES COUPLED WITH DIGGING 500MB TROUGH OVER WESTERN CANADA
WILL BRING A CHANCE FOR STORMS WITH FROPA PASSAGE ON SATURDAY NIGHT
INTO SUNDAY. EXPECT FEATURE TO BE PROGRESSIVE IN NATURE WITH DRY AND
NEAR SEASONABLE CONDITIONS IN WAKE OF FRONT FOR EARLY NEXT WEEK AS
GENERALLY ZONAL FLOW TAKES SHAPE OVER CONUS.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...AREAL FLOOD WARNING FOR SARGENT COUNTY.
FLASH FLOOD WATCH THROUGH TONIGHT.
TORNADO WATCH #554 FOR RICHLAND AND CASS COUNTIES.
MN...FLASH FLOOD WATCH THROUGH TONIGHT.
TORNADO WATCH #554 FOR
NORMAN...CLAY...WILKIN...MAHNOMEN...CLEARWATER...BECKER...OTTERTAIL..
.GRANT...HUBBARD...AND WADENA COUNTIES.
&&
GRAFENAUER/BERGHazardous weather outlook, Jun 29, 7:14 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 714 AM CDT WED JUN 29 2005 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-301200- BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN- EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN- EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND- HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND- NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND- PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN- SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND- TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN- WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN- INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE... FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU... THIEF RIVER FALLS...VALLEY CITY AND WAHPETON 714 AM CDT WED JUN 29 2005 ...SEVERE THUNDERSTORMS ARE FORECAST ACROSS NORTHWEST AND WEST CENTRAL MINNESOTA AND EASTERN NORTH DAKOTA FOR TODAY AND THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND THIS EVENING A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE FORECAST FOR NORTHWEST AND WEST CENTRAL MINNESOTA AND ALL OF EASTERN NORTH DAKOTA THROUGH LATE THIS EVENING. ISOLATED SEVERE THUNDERSTORMS OVER EASTERN NORTH DAKOTA WILL MOVE THROUGH THE AREA THIS MORNING. A COLD FRONT ACROSS THE WESTERN DAKOTAS WILL MOVE ACROSS EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA LATE THIS AFTERNOON AND INTO THE EVENING. MAIN THREAT THIS AFTERNOON WILL BE LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND ISOLATED TORNADOES. WARM MOIST AIR WILL MOVE NORTH THIS MORNING ACROSS THE AREA WITH SURFACE DEWPOINTS EXPECTED TO RISE AROUND 70 DEGREES. LOW PRESSURE OVER SOUTHWEST NORTH DAKOTA WILL MOVE INTO FAR NORTHWEST MINNESOTA BY EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT THE FOLLOWING URL. WEATHER.GOV/GRANDFORKS USING LOWER CASE HOPPES
In the hours before
Special weather statement, Jun 29, 11:36 AM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND 1136 AM CDT WED JUN 29 2005 MNZ029>031-040-NDZ052>053-292300- GRANT MN-EAST OTTER TAIL MN-WEST OTTER TAIL MN-WILKIN MN- RICHLAND ND-SARGENT ND- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 553 IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR THE FOLLOWING AREAS IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES GRANT OTTER TAIL WILKIN IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 2 COUNTIES RICHLAND SARGENT INCLUDING THE CITIES OF FERGUS FALLS AND WAHPETON.
Local storm report, Jun 29, 12:25 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1225 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HAIL 3 NW HAVANA 45.98N 97.66W
06/29/2005 0.75 INCH SARGENT ND PUBLIC
0630 AM FLASH FLOOD 3 NW HAVANA 45.98N 97.66W
06/29/2005 SARGENT ND PUBLIC
4.5 INCHES OF RAIN BETWEEN 530 AM. AND 630 AM.
0805 AM HAIL 10 SE LIDGERWOOD 45.97N 97.00W
06/29/2005 0.88 INCH RICHLAND ND PUBLIC
DIME TO NICKEL HAIL. SMALL BRANCHES BLOWN DOWN.
0855 AM HAIL 2 E MOORETON 46.27N 96.83W
06/29/2005 0.75 INCH RICHLAND ND PUBLIC
LARGE BRANCHES DOWN.
0905 AM HAIL 4 WSW FAIRMOUNT 46.03N 96.68W
06/29/2005 1.00 INCH RICHLAND ND PUBLIC
DIME TO QUARTER SIZED HAIL FROM 905 TO 908 AM.
0920 AM HAIL 9 S WAHPETON 46.14N 96.61W
06/29/2005 0.75 INCH RICHLAND ND PUBLIC
PEA TO PENNY SIZED HAIL COVERED THE GROUND NEAR THE RED
RIVER
0920 AM HAIL 9 S BRECKENRIDGE 46.13N 96.59W
06/29/2005 0.75 INCH RICHLAND ND PUBLIC
PEA TO PENNY SIZED HAIL COVERED THE GROUND NEAR THE RED
RIVER.
&&
GGUSTLocal storm report, Jun 29, 3:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
344 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL HAVANA 45.95N 97.62W
06/29/2005 0.75 INCH SARGENT ND LAW ENFORCEMENT
WIND GUSTS TO 60 MPH NEAR HAVANA.
&&
HOPKINSSpecial weather statement, Jun 29, 3:52 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND 352 PM CDT WED JUN 29 2005 MNZ002>003-016-022>024-027>032-040-NDZ039-053-300400- WEST BECKER MN-EAST BECKER MN-CLAY MN-NORTH CLEARWATER MN- SOUTH CLEARWATER MN-GRANT MN-HUBBARD MN-MAHNOMEN MN-NORMAN MN- EAST OTTER TAIL MN-WEST OTTER TAIL MN-WADENA MN-WILKIN MN- CASS ND-RICHLAND ND- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 554 IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR THE FOLLOWING AREAS IN CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY WADENA IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY HUBBARD IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 5 COUNTIES BECKER CLAY CLEARWATER MAHNOMEN NORMAN IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES GRANT OTTER TAIL WILKIN IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 2 COUNTIES CASS RICHLAND INCLUDING THE CITIES OF DETROIT LAKES...FARGO...FERGUS FALLS AND WAHPETON.
Special weather statement, Jun 29, 4:04 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND 404 PM CDT WED JUN 29 2005 MNZ029>031-040-NDZ053-292150- GRANT MN-EAST OTTER TAIL MN-WEST OTTER TAIL MN-WILKIN MN- RICHLAND ND- ...THE NATIONAL WEATHER SERVICE HAS CLEARED A PORTION OF TORNADO WATCH 553. AREAS CLEARED FROM THE TORNADO WATCH INCLUDE... IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES GRANT OTTER TAIL WILKIN IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 1 COUNTY RICHLAND INCLUDING THE CITIES OF FERGUS FALLS AND WAHPETON. TORNADO WATCH 554 HAS REPLACED THIS WATCH. NDZ052-292204- SARGENT ND- ...THE NATIONAL WEATHER SERVICE HAS CANCELLED TORNADO WATCH 553 FOR THE FOLLOWING AREAS. NO AREAS REMAIN WITHIN THIS WATCH... IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 1 COUNTY SARGENT
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:06 AM CDT | Severe Thunderstorm Warning | FGF | Sargent | 53 min |
| Jun 29, 6:44 AM CDT | Flash Flood Warning | FGF | Sargent | 8 hr |
| Jun 29, 7:21 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 54 min |
| Jun 29, 7:58 AM CDT | Flash Flood Warning | FGF | Eddy | 7 hr |
| Jun 29, 8:16 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 44 min |
| Jun 29, 8:23 AM CDT | Flash Flood Warning | FGF | Richland | 13 hr |
| Jun 29, 8:45 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 56 min |
| Jun 29, 8:47 AM CDT | Flash Flood Warning | FGF | Cass | 7 hr |
| Jun 29, 8:50 AM CDT | Flash Flood Warning | FGF | Cass | 12 hr |
| Jun 29, 2:03 PM CDT | Flash Flood Warning | FGF | Benson | 18 hr |
| Jun 29, 3:11 PM CDT | Tornado Warning | FGF | Sargent | 57 min |
| Jun 29, 3:20 PM CDT | Flash Flood Warning | FGF | Ransom | 17 hr |
| Jun 29, 3:22 PM CDT | Severe Thunderstorm Warning | FGF | Richland | 53 min |
| Jun 29, 3:48 PM CDT | Tornado Warning | FGF | Ransom, Richland | 59 min |
| Jun 29, 4:28 PM CDT | Tornado Warning | FGF | Cass | 60 min |
| Jun 29, 9:00 AM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 60 min |
| Jun 29, 9:16 AM CDT | Flash Flood Warning | FGF | Wilkin | 13 hr |
| Jun 29, 9:59 AM CDT | Flash Flood Warning | FGF | Otter Tail | 13 hr |
| Jun 29, 10:09 AM CDT | Flash Flood Warning | FGF | Grant | 13 hr |
| Jun 29, 4:37 PM CDT | Tornado Warning | FGF | Otter Tail, Wilkin | 53 min |
| Jun 29, 4:45 PM CDT | Severe Thunderstorm Warning | FGF | Grant | 61 min |
| Jun 29, 5:05 PM CDT | Tornado Warning | FGF | Becker | 55 min |
| Jun 29, 5:33 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 58 min |
| Jun 29, 5:43 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen | 47 min |
| Jun 29, 5:50 PM CDT | Severe Thunderstorm Warning | FGF | Becker | 43 min |
| Jun 29, 6:11 PM CDT | Severe Thunderstorm Warning | FGF | Wadena | 61 min |
| Jun 29, 6:12 PM CDT | Severe Thunderstorm Warning | FGF | Hubbard | 49 min |
| Jun 29, 6:17 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater | 52 min |
| Jun 29, 6:27 PM CDT | Tornado Warning | FGF | Wadena | 31 min |
| Jun 29, 6:48 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 29 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2005Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.